Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Abdominal pain, back pain. Body itching. Advised gall bladder removal

I have been told that i need my gall bladder removed, recently my attacks have changed, they are now in my back, my sides and lower abdminal pain and it feels like my insides are on fire. I went to the hospital and they ignored all these symptons and just said that i was on a waiting list and gave me pain killers. i am now in constant pain and have starting itching all over and my bum feels oily all the time
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi marwa. These sounds like biliary colic but if pain radiate to back then also biliary pancreatitis could have beed developed. YOu should do lab tests and ultrasound to exlcude it. If you have any sign of gallbladder inflammation such as fever, right abdominal pain when breating deeply or vomiting you emergency surgery should be considered. If pain reduces on painkiller this is a good sign.
Wish you good health.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor